# SDR MALA020510

- Difficulty date: August 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP84843072
- Part serial: ON1213
- Condition: Defective
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT #3309 LANDING GEAR WOULD NOT EXTEND INFLIGHT.  RESET F7 C/B WAS RESET PER QRH AND GEAR EXTENDED SUCCESSFULLY.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL VALVE, PERFORMED GEAR SWINGS, AND LEAK CHECK GOOD.  IAW AMM 32-31-15-4 PN HP848430-72 SN/ON 1213, SN/OFF 2102 A/C OK FOR SERVICE
